National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(124)
ISSN: 0001-8708
年代
1    
Multipeakons and the Classical Moment Problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:154  Issue:2  Page:229-257  

Beals Richard;   Sattinger David H;   Szmigielski Jacek;  

来源数据库:[Web of Science, Scopus]         被引频次:162

文摘信息 获取全文 问图书馆员

2    
Combinatorial Model Categories Have Presentations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:164  Issue:1  Page:177-201  

Dugger Daniel;  

来源数据库:[Web of Science, Scopus]         被引频次:86

文摘信息 获取全文 问图书馆员

3    
Finite Quantum Groups and Cartan Matrices 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:154  Issue:1  Page:1-45  

Andruskiewitsch Nicolás;   Schneider Hans-Jürgen;  

来源数据库:[Web of Science, Scopus]         被引频次:107

文摘信息 获取全文 问图书馆员

4    
On Free Baxter Algebras: Completions and the Internal Construction 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:151  Issue:1  Page:101-127  

Guo Li;   Keigher William;  

来源数据库:Web of Science         被引频次:42

获取全文 问图书馆员

5    
Baxter Algebras and Shuffle Products 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:150  Issue:1  Page:117-149  

Guo Li;   Keigher William;  

来源数据库:Web of Science         被引频次:99

获取全文 问图书馆员

6    
Theory of Finite Pseudoalgebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:162  Issue:1  Page:1-140  

Bakalov Bojko;   D'Andrea Alessandro;   Kac Victor G;  

来源数据库:[Web of Science, Scopus]         被引频次:69

获取全文 问图书馆员

7    
On Barnes' Multiple Zeta and Gamma Functions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:156  Issue:1  Page:107-132  

Ruijsenaars S.N.M;  

来源数据库:[Web of Science, Scopus]         被引频次:82

文摘信息 获取全文 问图书馆员

8    
Baxter algebras and shuffle products1 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:150  Issue:1  Page:117-149  

Guo Li;   Keigher William;  

问图书馆员

9    
Some New Results on Eigenvectors via Dimension, Diameter, and Ricci Curvature 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:155  Issue:1  Page:98-153  

Bakry Dominique;   Qian Zhongmin;  

来源数据库:[Web of Science, Scopus]         被引频次:79

文摘信息 获取全文 问图书馆员

10    
Laurent Determinants and Arrangements of Hyperplane Amoebas 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:151  Issue:1  Page:45-70  

Forsberg Mikael;   Passare Mikael;   Tsikh August;  

来源数据库:[Web of Science, Scopus]         被引频次:84

文摘信息 获取全文 问图书馆员

11    
On the p-affine surface area1 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:152  Issue:2  Page:288-313  

Meyer Mathieu;   Werner Elisabeth;  

问图书馆员

12    
On the p-Affine Surface Area 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:152  Issue:2  Page:288-313  

Meyer Mathieu;   Werner Elisabeth;  

来源数据库:Web of Science         被引频次:80

获取全文 问图书馆员

13    
Precise Iteration Formulae of the Maslov-type Index Theory and Ellipticity of Closed Characteristics 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:154  Issue:1  Page:76-131  

Long Yiming;  

来源数据库:[Web of Science, Scopus]         被引频次:75

获取全文 问图书馆员

14    
A New Approach to Absolute Continuity of Elliptic Measure, with Applications to Non-symmetric Equations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:153  Issue:2  Page:231-298  

Kenig C;   Koch H;   Pipher J;   Toro T;  

来源数据库:[Web of Science, Scopus]         被引频次:63

获取全文 问图书馆员

15    
The elliptic gamma function and SL(3, Z) x Z(3) 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:156  Issue:1  Page:44-76  

Felder G;   Varchenko A;  

被引频次:59

文摘信息 问图书馆员

16    
Minimal varieties of algebras of exponential growth 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:174  Issue:2  Page:310-323  

Giambruno A;   Zaicev M;  

来源数据库:[Web of Science, Scopus]         被引频次:35

文摘信息 获取全文 问图书馆员

17    
The elliptic gamma function and SL(3, Z)⋉Z3 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:156  Issue:1  Page:44-76  

Felder Giovanni;   Varchenko Alexander;  

问图书馆员

18    
Zeta Functions of Finite Graphs and Coverings, Part II 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:154  Issue:1  Page:132-195  

Stark H.M;   Terras A.A;  

来源数据库:[Web of Science, Scopus]         被引频次:59

文摘信息 获取全文 问图书馆员

19    
Representable Multicategories 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:151  Issue:2  Page:164-225  

Hermida Claudio;  

来源数据库:[Web of Science, Scopus]         被引频次:52

文摘信息 获取全文 问图书馆员

20    
Galois Theory for Braided Tensor Categories and the Modular Closure 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:150  Issue:2  Page:151-201  

Müger;   ;   Michael,;  

来源数据库:[Web of Science, Scopus]         被引频次:61

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×